# SDR DXTA2022062364470

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Rkwell 700
- Aircraft serial: 7000032
- Aircraft time: 1,778 hours, 1,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007490
- Condition: Defective
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WHEN EMER LTS SWITCH IS PLACED TO THE ARM POSITION, NO LIGHTS ILLUMINATE, WHEN PLACED ON, ALL LIGHTS ILLUMINATE.//CORRECTIVE ACTION//REMOVED AND REPLACED LH FWD EMERGENCY BATTERY PACK. OPS CHECK GOOD. ALL WORK ACCOMPLISHED IN REF TO 33-50-07 AND 33-50-00.
